Groups with super-exponential subgroup growth

L. Pyber*, A. Shalev

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We show that, if the subgroup growth of a finitely generated (abstract or profinite) group G is super-exponential, then every finite group occurs as a quotient of a finite index subgroup of G. The proof involves techniques from finite permutation groups, and depends on the Classification of Finite Simple Groups.

Original languageAmerican English
Pages (from-to)527-533
Number of pages7
JournalCombinatorica
Volume16
Issue number4
DOIs
StatePublished - 1996

Fingerprint

Dive into the research topics of 'Groups with super-exponential subgroup growth'. Together they form a unique fingerprint.

Cite this